Information Journal Paper
APA:
CopyESMAEILBEIGI, M., MIRZAEE, F., & MOAZAMI, D.. (2017). RADIAL BASIS FUNCTIONS METHOD FOR SOLVING THREE-DIMENSIONAL LINEAR FREDHOLM INTEGRAL EQUATIONS ON THE CUBIC DOMAINS. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, 7(2), 15-37. SID. https://sid.ir/paper/260821/en
Vancouver:
CopyESMAEILBEIGI M., MIRZAEE F., MOAZAMI D.. RADIAL BASIS FUNCTIONS METHOD FOR SOLVING THREE-DIMENSIONAL LINEAR FREDHOLM INTEGRAL EQUATIONS ON THE CUBIC DOMAINS. IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION[Internet]. 2017;7(2):15-37. Available from: https://sid.ir/paper/260821/en
IEEE:
CopyM. ESMAEILBEIGI, F. MIRZAEE, and D. MOAZAMI, “RADIAL BASIS FUNCTIONS METHOD FOR SOLVING THREE-DIMENSIONAL LINEAR FREDHOLM INTEGRAL EQUATIONS ON THE CUBIC DOMAINS,” IRANIAN JOURNAL OF NUMERICAL ANALYSIS AND OPTIMIZATION, vol. 7, no. 2, pp. 15–37, 2017, [Online]. Available: https://sid.ir/paper/260821/en